Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 18, 2016Houston County, Peach County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 7:45 PM EDT for Houston County, Peach County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 7:45 PM EDT (23:45 UTC)
Expired
Jul 18, 2016, 8:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

Counties Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

998 
WWUS82 KFFC 182345
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 18 2016
 
GAZ094-095-190015-
PEACH GA-HOUSTON GA-
745 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH AND HOUSTON
COUNTIES UNTIL 815 PM EDT...

AT 743 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOUSTON LAKE...MOVING
SOUTHWEST AROUND 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE 

PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...
BONAIRE...LAKEWOOD...HOUSTON LAKE...GROVE PARK...KATHLEEN...MOSS
OAK...POWERVILLE...MEADOWDALE...SAND BED AND MIAMI VALLEY.

LAT...LON 3265 8368 3260 8360 3251 8355 3235 8370
      3244 8383 3257 8390
TIME...MOT...LOC 2343Z 052DEG 4KT 3254 8369 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:43 PM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 18, 2:43 PM EDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT MON JUL 18 2016

.SHORT TERM /Tonight through Tuesday Night/...
Models are pretty similar with the overall pattern of the H5 ridge
building over the central part of the national keep the CWA in a
weak northwest flow. A weak front will move into the CWA Tuesday.
While overall instability is not as good as it is today...the added
lift provided by the weak front should be enough to keep coverage
very similar to this afternoon. Will maintain chance pops Tuesday.
Convection should diminish this evening as well as Tuesday evening.
Max temps are expected to be a little warmer Tuesday however
dewpoints will be low enough to keep heat index values from reaching
advisory criteria. None-the-less Heat Index values will still reach
the 100 to 104 range across much of the CWA with spotty 105 values.

17

.LONG TERM /Wednesday through Monday/...
Little change in the overall pattern is expected by mid week as a
broad sub-tropical ridge of high pressure sits over the central and
southern Plains. Georgia and the Southeast region will continue to
be on the eastern periphery of the High - in an area where any one
given upper level disturbance can enhance diurnally-driven
(afternoon and evening) showers and thunderstorms.

On Wednesday, there are hints of drier air entering the state from
the north which could limit daytime convection - to at least south
of I-20. However, by Thursday and Friday, the deeper moisture
returns as will the more widespread coverage of showers and
thunderstorms. Overall severe threat will remain low, but cannot
rule out isolated severe storms with damaging winds - as is often
the case when you have a hot/humid airmass in place.

The other concern/story will be the persistent HEAT! As the upr
ridge builds/strengthens, temps will climb a few degrees by
Wednesday and Thursday. Drier air could hold humidity and heat
indices down a bit, but actual air temperatures will likely be in
the mid to upr 90s area-wide with a few locations flirting with 100F

DJN.83

&&

AVIATION...
18Z Update...
Convection continues to increase in coverage...mainly across north
and northeast GA. This area will shift southward through the
afternoon dissipating after sunset. Scattered AC will be
intermittent through tonight ahead of the weak front that will
move into the forecast area Tuesday. Expect coverage of convection
Tuesday at or a little greater than today...mainly in the
afternoon.

//ATL Confidence...18Z Update...
Medium on timing of convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  71  95 /  30  40  40  20
Atlanta         74  93  72  95 /  30  40  40  10
Blairsville     67  90  67  90 /  30  40  40  20
Cartersville    72  95  71  95 /  30  40  40  10
Columbus        74  96  73  96 /  30  40  40  20
Gainesville     73  93  72  93 /  30  40  40  20
Macon           73  95  71  97 /  30  40  40  20
Rome            71  95  71  96 /  30  40  40   5
Peachtree City  72  94  70  94 /  30  40  40  20
Vidalia         74  94  74  94 /  30  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....DJN.83
AVIATION...17
Hazardous weather outlook, Jul 18, 6:10 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT MON JUL 18 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 PM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA...THROUGH AROUND 10 PM BEFORE
TAPERING OFF.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING
POSSIBLE WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS
AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA
OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 18, 6:29 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT MON JUL 18 2016

GAZ083-084-095>097-105-107>109-182300-
TWIGGS GA-DODGE GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-WILCOX GA-
HOUSTON GA-DOOLY GA-PULASKI GA-
629 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...DODGE...
BLECKLEY...SOUTHEASTERN WILKINSON...LAURENS...NORTHWESTERN WILCOX...
SOUTHEASTERN HOUSTON...NORTHEASTERN DOOLY AND PULASKI COUNTIES UNTIL
700 PM EDT...

AT 627 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR DUBLIN TO
SOUTHEAST OF UNADILLA...MOVING SOUTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...COCHRAN...EASTMAN...HAWKINSVILLE...UNADILLA...CHESTER...
DEXTER...DUDLEY...CADWELL...PINEVIEW...RENTZ...MONTROSE...
ALLENTOWN...UNION...PULASKI STATE PRISON...THE OCMULGEE PUBLIC
FISHING AREA...ROYAL...POPE CITY AND MOBLEY CROSSING.

LAT...LON 3232 8379 3273 8296 3272 8295 3271 8296
      3271 8295 3235 8274 3217 8298 3199 8357
TIME...MOT...LOC 2227Z 012DEG 5KT 3258 8292 3222 8362
Special weather statement, Jul 18, 6:59 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT MON JUL 18 2016

GAZ009-016-182330-
TOWNS GA-WHITE GA-
659 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNS AND NORTHERN
WHITE COUNTIES UNTIL 730 PM EDT...

AT 657 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNTAIN SCENE...
MOVING SOUTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...QUALATCHEE LAKE...SAUTEE...MACEDONIA...
MOUNTAIN SCENE...THE BLUE MOUNTAIN SHELTER...THE SMITHGALL WOODS
CONSERVATION AREA...ROBERTSTOWN AND ANNA RUBY FALLS.

LAT...LON 3492 8359 3491 8363 3488 8366 3483 8366
      3482 8365 3480 8368 3476 8363 3468 8364
      3466 8366 3461 8364 3465 8383 3479 8379
      3479 8378 3483 8379 3490 8379 3494 8360
TIME...MOT...LOC 2257Z 353DEG 13KT 3486 8368
Special weather statement, Jul 18, 7:03 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUL 18 2016

GAZ083-084-095>097-105-107-109-182345-
TWIGGS GA-DODGE GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
703 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...
NORTHWESTERN DODGE...BLECKLEY...SOUTHEASTERN WILKINSON...NORTHWESTERN
LAURENS...SOUTHEASTERN HOUSTON...NORTHEASTERN DOOLY AND PULASKI
COUNTIES UNTIL 745 PM EDT...

AT 701 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM DUDLEY
TO NEAR HAWKINSVILLE...MOVING SOUTHWEST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...PERRY...COCHRAN...HAWKINSVILLE...CHESTER...DEXTER...
DUDLEY...CADWELL...RENTZ...DANVILLE...MONTROSE...ALLENTOWN...
HARTFORD...PULASKI STATE PRISON...GROVANIA...OCMULGEE PUBLIC FISHING
AREA...ROYAL...MOBLEY CROSSING...REBIE AND HAYNEVILLE.

LAT...LON 3246 8370 3270 8305 3237 8288 3212 8357
      3212 8359
TIME...MOT...LOC 2301Z 047DEG 11KT 3253 8308 3226 8354
Special weather statement, Jul 18, 7:10 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT MON JUL 18 2016

GAZ011-019-020-182345-
BARTOW GA-CHATTOOGA GA-FLOYD GA-
710 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARTOW...SOUTHERN
CHATTOOGA AND FLOYD COUNTIES UNTIL 745 PM EDT...

AT 709 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WEST OF
KINGSTON TO NORTH OF ROME TO AROUND LYERLY...AND MOVING SOUTH AT 5
MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...SUMMERVILLE...KINGSTON...SHANNON...LYERLY...COOSA...
ARMUCHEE...LINDALE...HOLLAND...BERRYTON...JAMES H. FLOYD STATE
PARK...CHATTOOGAVILLE...PINSON AND TIDINGS.

LAT...LON 3446 8547 3445 8517 3425 8491 3408 8504
      3408 8505 3410 8505 3410 8509 3418 8537
      3421 8545 3445 8550
TIME...MOT...LOC 2309Z 354DEG 6KT 3425 8505 3436 8523 3437 8545
Special weather statement, Jul 18, 7:38 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT MON JUL 18 2016

GAZ104>106-190000-
SUMTER GA-CRISP GA-DOOLY GA-
738 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...NORTHWESTERN
CRISP AND SOUTHWESTERN DOOLY COUNTIES UNTIL 800 PM EDT...

AT 736 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
LILLY TO NEAR DESOTO...MOVING WEST AROUND 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
VIENNA...LESLIE...LILLY...DESOTO...COBB...LAMAR...THE GEORGIA
VETERANS MEMORIAL STATE PARK...METHVINS...HUNTINGTON...DRAYTON AND
THE FLINT RIVER WMA.

LAT...LON 3188 8393 3190 8393 3191 8392 3192 8412
      3196 8417 3218 8405 3217 8403 3218 8403
      3220 8401 3214 8377
TIME...MOT...LOC 2336Z 158DEG 4KT 3215 8384 3191 8399
Special weather statement, Jul 18, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 18 2016

GAZ094-095-190015-
PEACH GA-HOUSTON GA-
745 PM EDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH AND HOUSTON
COUNTIES UNTIL 815 PM EDT...

AT 743 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOUSTON LAKE...MOVING
SOUTHWEST AROUND 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE

PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...
BONAIRE...LAKEWOOD...HOUSTON LAKE...GROVE PARK...KATHLEEN...MOSS
OAK...POWERVILLE...MEADOWDALE...SAND BED AND MIAMI VALLEY.

LAT...LON 3265 8368 3260 8360 3251 8355 3235 8370
      3244 8383 3257 8390
TIME...MOT...LOC 2343Z 052DEG 4KT 3254 8369

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:06 PM EDTSpecial Weather StatementFFCTowns24 min
Jul 17, 8:15 PM EDTSpecial Weather StatementFFCWalton30 min
Jul 17, 8:19 PM EDTSpecial Weather StatementFFCLaurens41 min
Jul 17, 8:22 PM EDTSpecial Weather StatementFFCCrisp, Wilcox38 min
Jul 17, 8:43 PM EDTSpecial Weather StatementFFCMorgan, Walton32 min
Jul 17, 8:59 PM EDTSpecial Weather StatementFFCDooly46 min
Jul 17, 9:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jul 17, 9:31 PM EDTSpecial Weather StatementFFCButts29 min
Jul 17, 9:42 PM EDTSpecial Weather StatementFFCMorgan, Newton, Walton33 min
Jul 17, 9:49 PM EDTSpecial Weather StatementFFCFayette, Spalding26 min
Jul 18, 12:38 PM EDTSpecial Weather StatementFFCBanks37 min
Jul 18, 2:22 PM EDTSpecial Weather StatementFFCClarke, Oconee38 min
Jul 18, 2:25 PM EDTSpecial Weather StatementFFCPutnam50 min
Jul 18, 2:27 PM EDTSpecial Weather StatementFFCHall48 min
Jul 18, 2:43 PM EDTSpecial Weather StatementFFCOglethorpe47 min
Jul 18, 2:46 PM EDTSpecial Weather StatementFFCGilmer44 min
Jul 18, 2:52 PM EDTSpecial Weather StatementFFCBaldwin, Hancock38 min
Jul 18, 2:53 PM EDTSpecial Weather StatementFFCWilkes37 min
Jul 18, 2:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 18, 3:13 PM EDTSpecial Weather StatementFFCWilkes47 min
Jul 18, 3:35 PM EDTSpecial Weather StatementFFCCherokee25 min
Jul 18, 3:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Jul 18, 4:01 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Walton44 min
Jul 18, 4:05 PM EDTSpecial Weather StatementFFCForsyth40 min
Jul 18, 4:20 PM EDTSpecial Weather StatementFFCCatoosa40 min
Jul 18, 4:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson37 min
Jul 18, 4:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Rockdale, Walton50 min
Jul 18, 4:30 PM EDTSpecial Weather StatementFFCFannin, Lumpkin45 min
Jul 18, 4:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jul 18, 5:01 PM EDTSpecial Weather StatementFFCWilcox44 min
Jul 18, 5:13 PM EDTSpecial Weather StatementFFCGwinnett, Morgan, Newton, Rockdale, Walton47 min
Jul 18, 5:15 PM EDTSpecial Weather StatementFFCJohnson45 min
Jul 18, 5:35 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington40 min
Jul 18, 5:42 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 18, 5:45 PM EDTSpecial Weather StatementFFCTowns45 min
Jul 18, 5:50 PM EDTSpecial Weather StatementFFCGilmer25 min
Jul 18, 5:52 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 18, 6:09 PM EDTSpecial Weather StatementFFCJohnson51 min
Jul 18, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Pulaski44 min
Jul 18, 6:21 PM EDTSpecial Weather StatementFFCTowns, Union39 min
Jul 18, 6:29 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski31 min
Jul 18, 6:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens39 min
Jul 18, 6:59 PM EDTSpecial Weather StatementFFCTowns, White31 min
Jul 18, 7:03 PM EDTSpecial Weather StatementFFCBleckley, Houston, Laurens, Pulaski42 min
Jul 18, 7:10 PM EDTSpecial Weather StatementFFCFloyd35 min
Jul 18, 7:38 PM EDTSpecial Weather StatementFFCDooly22 min
Jul 18, 7:48 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 18, 7:55 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter35 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.